# SDR UALA2012042502483

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,124 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 223.5 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BURNISHED AREA ON RT FWD FUSELAGE SKIN AT BS 223.5 AND APPROX 7 INCH BELOW STR 23R.  REMOVED DAMAGED SECTION OF SKIN, INSTALLED REPAIR DOUBLER.
